Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the integrability of geodesic flows of submersion metrics
Journal: Letters in Mathematical Physics
Volume: 61
Issue: 1
First page: 29
Last page: 39
Issue Date: 1-Jan-2002
Rank: M22
ISSN: 0377-9017
DOI: 10.1023/A:1020234130071
Abstract: 
Suppose we are given a compact Riemannian manifold (Q, g) with a completely integrable geodesic flow. Let G be a compact connected Lie group acting freely on Q by isometrics. The natural question arises: will the geodesic flow on Q/G equipped with the submersion metric be integrable? Under one natural assumption, we prove that the answer is affirmative. New examples of manifolds with completely integrable geodesic flows are obtained.
Keywords: Integrable geodesic flows | Noncommutative integrability | Symplectic reduction
Publisher: Springer Link
Project: Serbian Ministry of Science and Technology, Project 1643 – Geometry and Topology of Manifolds and Integrable Dynamical Systems

Show full item record

SCOPUSTM   
Citations

5
checked on Jul 17, 2024

Page view(s)

40
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.